# SDR PLGA970704A

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 2613 · Overheat Detection
- Part: Overtemp Warn
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

LGA - FLT 4720 - ON TAKEOFF, THE RIGHT ENGINE OVERTEMP WARNING ILLUMINATED FOR APPROXIMATELY ONE SECOND.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  TRANSCIENT ITT SPIKE FOR ONE SECOND IS WITHIN LIMITS PER GE MM SPECIAL PROCEDURES.  ENGINE WAS PLACED ON DERIVATIVE POWER AND RETURNED TO SERVICE.  (M)
